Iowa, 2011Tornado and Flooding in Iowa, June 26 to 28, 2011
June 26 to 28, 2011 · NWS OAX · 15 events in 7 counties and zones
An upper level disturbance that lifted across the Rockies and into the Dakotas sent a cold front across eastern Nebraska and southwest Iowa during the late evening and overnight hours of June 26th and 27th. In addition, a warm front extended ahead of the cold front near the Kansas border.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $8,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level disturbance that lifted across the Rockies and into the Dakotas sent a cold front across eastern Nebraska and southwest Iowa during the late evening and overnight hours of June 26th and 27th. In addition, a warm front extended ahead of the cold front near the Kansas border. Moderate to high amounts of instability and wind shear allowed several clusters of severe thunderstorms to race across the area both ahead of and along the cold front. Bowing segments across northeast Nebraska and west central Iowa produced areas of very strong damaging winds. Slower moving supercell thunderstorms that developed north of the warm front produced a few large hail and strong wind reports in southwest Iowa along with very heavy rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 26, 2:00 PM CST, 4 hours 45 minutes earlier.
Area forecast discussion, Jun 26, 2:00 PM CST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 PM CDT SUN JUN 26 2011
.SHORT TERM...TONIGHT.
COMPLEX SITUATION WITH LOW PRESSURE OVER KANSAS AND WARM FRONT TO
OUR SOUTH. ALSO THE COLD FRONT TO THE NORTHWEST WILL PUSH INTO THE
AREA OVERNIGHT. EXPECT SCATTERED STRONG TO SEVERE STORMS WITH
LOCALLY HEAVY RAIN AT LEAST THROUGH THE EVENING. THERE ARE ALSO
SOME SIGNALS THAT HEAVY RAIN MAY OCCUR ALONG AND JUST AHEAD OF THE
COLD FRONT LATER TONIGHT. ISSUED A FLASH FLOOD WATCH WHERE HEAVY
RAIN MAY OCCUR AND GROUND IS ALREADY WET FROM RECENT
RAINFALL...GENERALLY SOUTHEAST OF A LINE FROM COLUMBUS TO TEKAMAH
INCLUDING ALL OF SOUTHWEST IOWA. WINDS WILL SHIFT TO THE NORTH OR
NORTHWEST AS THE FRONT PUSHES THROUGH.
.LONG TERM...MONDAY THROUGH SUNDAY.
THE CONCERNS MONDAY THROUGH WEDNESDAY WILL BE THE LINGERING SHOWERS
AND THUNDERSTORMS IN THE MORNING...THEN POTENTIAL FOR ISOLATED
SHOWERS AND THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY MORNING.
THE COLD FRONT THAT IS ADVANCING ACROSS THE PLAINS SHOULD BE INTO
SOUTHWEST IOWA BY 12Z MONDAY. SOME LINGERING SHOWERS/TSRA WILL BE
POSSIBLE IN THE MORNING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA...THEN SUBSIDENCE SHOULD MOVE IN FOR THE AFTERNOON. THE NAM
HOLDS ON TO THE HEAVIER PRECIPITATION LONGER...WHILE THE GFS/EC
ARE MORE PROGRESSIVE. HAVE TRENDED ON THE PROGRESSIVE SIDE WITH
DECREASING POPS MONDAY MORNING. WITH MOISTURE TRYING TO WORK BACK
INTO EASTERN NEBRASKA MONDAY AFTERNOON...COULD SEE SOME CU DEVELOP
WITH TRIGGER TEMPERATURES IN THE 70S. HIGHS MONDAY SHOULD TOP OUT
IN THE 70S AND 80S.
MONDAY NIGHT THROUGH TUESDAY EVENING...SURFACE HIGH PRESSURE WILL
BUILD IN AND THEN SLIDE TO THE EAST. THE LOW LEVEL JET RETURNS
TUESDAY NIGHT AND WEDNESDAY MORNING WITH THE CHANCE FOR
THUNDERSTORMS WITH A WEAK SHORTWAVE TROUGH RIDING THE EDGE OF THE
CAP. THESE STORMS SHOULD MOVE OUT OF THE AREA BY AFTERNOON.
WEDNESDAY EVENING...THERE IS A MID TROPOSPHERIC RIDGE OVER THE
MIDDLE PART OF THE COUNTRY...WITH A TROUGH THAT IS MOVING ACROS
NEVADA...AND EXTENDS NORTHWARD INTO WASHINGTON STATE AND IDAHO.
THROUGH THURSDAY...LIFT TROUGH WILL LIFT NORTHEAST INTO THE NORTHERN
PLAINS AND WILL DRAG A COLD FRONT INTO WESTERN NEBRASKA AND
DAKOTAS. THE GFS IS A LITTLE FASTER THAN THE ECMWF...HOWEVER SINCE
THE BETTER PUSH IS TO THE NORTH OF THE AREA...THE PROGRESS OF THE
SURFACE FRONT SLOWS DOWN AND THEY BOTH HAVE THE FRONT SLOWLY MOVING
ACROSS THE FORECAST AREA FRIDAY. THE FRONT SAGS INTO SOUTHERN
NEBRASKA AND SOUTHERN IOWA SATURDAY...THEN LIFTS NORTH A LITTLE
SATURDAY NIGHT AND SUNDAY MORNING WITH THE APPROACH AND PASSAGE OF A
SHORTWAVE IN THE NORTHWEST FLOW ALOFT...THEN...THE FRONT SAGS SOUTH
AGAIN LATER SUNDAY. THIS PERIOD FROM WEDNESDAY NIGHT INTO SUNDAY
STARTS OUT DRY WITH ABOVE NORMAL TEMPERATURES. AS THE
FRONT MOVES INTO THE AREA AND MEANDERS ACROSS PARTS OF NEBRASKA
AND IOWA...THERE WILL BE A CHANCE OF THUNDERSTORMS. MOISTURE IS
MOVING OUT WEDNESDAY NIGHT...BUT RETURNS AND POOLS ALONG THE FRONT
FRIDAY AND BEYOND. HIGHS IN THE 90S THURSDAY SHOULD LOWER TO THE
80S AND 90S FRIDAY AND SATURDAY AND WILL BE DEPENDENT ON CLOUD
COVER AS THE PUSH OF COOLER AIR IS MORE INTO THE UPPER MISSISSIPPI
VALLEY.
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
IFR AND MVFR CONDITIONS WILL GENERALLY PREVAIL UNTIL NORTH AND
NORTHWEST WINDS BRING SOME DRIER AIR LOW LEVEL AIR INTO THE AREA.
EXPECT CONDITIONS TO TREND TOWARD VFR BETWEEN 12Z AND 16Z MONDAY.
TRIED TO TIME THE HIGHEST TSTM CHANCES LATE AFTERNOON AND EVENING...
BUT WILL AMMEND AS NEEDED.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ015-033-034-
043>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
079-080-090-091.
&&
MILLER/ZAPOTOCNY/MILLERHazardous weather outlook, Jun 26, 3:56 PM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
456 PM CDT SUN JUN 26 2011
IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-271200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
456 PM CDT SUN JUN 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.
.DAY ONE...TONIGHT AND MONDAY
SEVERE STORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. STORMS
DEVELOPING NORTH OF A WARM FRONT IN EAST CENTRAL NEBRASKA AND
SOUTHWEST IOWA COULD PRODUCE VERY LARGE HAIL AND DAMAGING WINDS
THIS EVENING. THERE IS A SMALL CHANCE A TORNADO COULD ALSO FORM IN
THIS AREA IF STORMS WOULD BE MORE SURFACE BASED. HOWEVER...A
SOMEWHAT HIGHER CHANCE OF TORNADOES EXISTS CLOSER TO THE WARM
FRONT FROM CRETE AND FAIRBURY EAST THROUGH FALLS CITY...ALTHOUGH
STORMS IN THIS REGION ARE CONDITIONAL IN BREAKING A CAP THAT
PREVAILED ACROSS THAT REGION AS OF LATE AFTERNOON. ADDITIONAL
STORMS DEVELOPING IN THE SAND HILLS OF NEBRASKA WILL PUSH
SOUTHEAST ACROSS THE AREA THIS EVENING. DAMAGING WINDS AND VERY
LARGE HAIL WOULD BE THE PRIMARY THREATS FROM THESE
STORMS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT THIS
EVENING FROM THIS ACTIVITY AS WELL. IN ADDITION TO THE SEVERE
WEATHER THREAT...LOCALLY HEAVY RAIN IS POSSIBLE FROM ANY
THUNDERSTORM TONIGHT. TRAINING OF THE STORMS ACROSS EAST CENTRAL
AND SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA COULD PRODUCE A LITTLE
WIDER AREA OF HEAVY RAIN AND A FLASH FLOOD WATCH HAS BEEN ISSUED
FOR THE AREA TONIGHT SOUTHEAST OF A COLUMBUS TO WAYNE LINE.
WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ISOLATED THUNDERSTORMS COULD LINGER EARLY MONDAY MORNING...BUT
SEVERE STORMS ARE NOT EXPECTED. ANOTHER SLIGHT CHANCE OF
THUNDERSTORMS IS FORECAST FOR TUESDAY NIGHT AND EARLY WEDNESDAY.
ANOTHER COLD FRONT IS EXPECTED TO CROSS THE PLAINS THURSDAY NIGHT AND
FRIDAY WHICH COULD BRING A FEW MORE STORMS.
HOT TEMPERATURES ARE EXPECTED TO RETURN TO THE AREA BY MID WEEK
WITH TEMPERATURES REACHING 95 TO 100 BY THURSDAY ACROSS MUCH OF
THE AREA.
MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
THROUGH THE REMAINDER OF THE SUMMER.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SEVERE WEATHER WATCHES ARE EXPECTED THIS EVENING.
CHERMOK
In the hours before
Local storm report, Jun 26, 5:56 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND GST RANDOLPH 42.38N 97.36W
06/26/2011 E60 MPH CEDAR NE TRAINED SPOTTER
WINDS ESTIMATED AT LEAST 60 MPH...MAYBE MORE.
&&
MILLERLocal storm report, Jun 26, 5:58 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
658 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG STANTON 41.95N 97.22W
06/26/2011 STANTON NE LAW ENFORCEMENT
4 TO 6 INCH LIMBS BLOWN DOWN
0656 PM HAIL WEST POINT 41.84N 96.71W
06/26/2011 E1.50 INCH CUMING NE EMERGENCY MNGR
HAIL UP TO PING PONG BALL SIZE
&&
MILLERLocal storm report, Jun 26, 6:03 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
703 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST 4 WSW RANDOLPH 42.36N 97.43W
06/26/2011 E60 MPH PIERCE NE TRAINED SPOTTER
NEAR HIGHWAY 81 AND HIGHWAY 20 JUNCTION
&&
MILLERLocal storm report, Jun 26, 6:09 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
709 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST 5 W WISNER 41.99N 97.01W
06/26/2011 E70 MPH CUMING NE EMERGENCY MNGR
&&
MILLERLocal storm report, Jun 26, 6:30 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST THURSTON 42.18N 96.70W
06/26/2011 E60 MPH THURSTON NE TRAINED SPOTTER
SMALL BRANCHES BLOWN DOWN
&&
MILLERLocal storm report, Jun 26, 6:39 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
739 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM TSTM WND DMG 5 ENE NORFOLK 42.06N 97.33W
06/26/2011 STANTON NE EMERGENCY MNGR
HOME DAMAGED DUE TO WIND
&&
MILLEREvent by event
10 thunderstorm wind, 2 flood, 1 tornado, 1 hail, 1 heavy rain. Local standard time, as filed.
Thunderstorm Wind, Monona
- When
- June 26, 6:45 PM CST
- Where
- Monona County, 2.81 mi N of Onawa
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.070, -96.090
Thunderstorm wind gusts were estimated at around 60 mph a little north of the Onawa area.
Thunderstorm Wind, Harrison
- When
- June 26, 6:52 PM CST
- Where
- Harrison County, 3.3 mi NW of California Jct
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 41.850, -96.030
Thunderstorm wind gusts estimated at over 60 mph downed a large tree and also snapped and pushed over some corn in the area.
Tornado, Harrison
- When
- June 26, 6:55 PM CST to 7:00 PM CST
- Where
- Harrison County, 1.27 mi SE of Pisgah to 4.75 mi ESE of Pisgah
- Rating
- EF0
- Path length
- 3.6 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 41.819, -95.910
A brief EF0 tornado spun up on the leading edge of a squall line about 1.2 miles southeast of Pisgah. Trees were snapped or uprooted from the tornado. The tornado ended about 1/2 mile east of Highway F20L and 135th St.
Thunderstorm Wind, Shelby
- When
- June 26, 7:28 PM CST to 7:35 PM CST
- Where
- Shelby County, Harlan
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 41.650, -95.330
Thunderstorm wind gusts were measured at 58 mph by the Awos in Harlan at 835 pm CDT, while a spotter estimated a wind gust about that same magnitude in the area at 828 pm.
Thunderstorm Wind, Shelby
- When
- June 26, 7:32 PM CST
- Where
- Shelby County, 0.86 mi SW of Irwin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 41.790, -95.210
The public estimated that thunderstorm wind gusts reached around 60 mph in the Irwin area.
Thunderstorm Wind, Monona
- When
- June 26, 7:34 PM CST
- Where
- Monona County, 0.51 mi E of Onawa
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Public
- Coordinates
- 42.030, -96.090
Thunderstorm wind gusts estimated at over 60 mph downed trees in the Onawa area which blocked a few roads. Torrential rain also caused some brief street flooding in town.
Thunderstorm Wind, Monona
- When
- June 26, 7:35 PM CST
- Where
- Monona County, 3.78 mi SSE of Castana
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.030, -95.890
Thunderstorm wind gusts were estimated at around 60 mph by a spotter about 10 miles east of Onawa.
Hail, Mills
- When
- June 26, 7:41 PM CST
- Where
- Mills County, 1.56 mi E of Glenwood
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.050, -95.740
Thunderstorm Wind, Pottawattamie
- When
- June 26, 7:54 PM CST
- Where
- Pottawattamie County, 0.69 mi S of Oakland
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.310, -95.400
Thunderstorm wind gusts were estimated at around 60 mph.
Heavy Rain, Page
- When
- June 26, 8:00 PM CST to June 27, 6:00 AM CST
- Where
- Page County, 1.38 mi N of Blanchard
- Reported by
- Trained Spotter
- Coordinates
- 40.600, -95.220
Rainfall of a little under 2.75 inches in the Blanchard area was recorded this night. The heavy rain in southwest Iowa helped produce flooding along the Nishnabotna and Nodaway Rivers.
Thunderstorm Wind, Mills
- When
- June 26, 8:20 PM CST
- Where
- Mills County, 2.14 mi SSW of Hastings
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.990, -95.530
Thunderstorm wind gusts were estimated at around 60 mph by a spotter.
Thunderstorm Wind, Fremont
- When
- June 26, 8:50 PM CST
- Where
- Fremont County, Farragut to 3.76 mi SSW of Shenandoah
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 40.720, -95.470
Thunderstorm wind gusts estimated at over 60 mph downed some trees and caused some grain bin and other outbuilding damage from around Farragut to near Shenandoah.
Thunderstorm Wind, Page
- When
- June 26, 8:52 PM CST
- Where
- Page County, Essex
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.830, -95.300
Thunderstorm winds estimated at 60 mph downed large tree limbs in the area and were also accompanied by torrential rain.
Flood, Page
- When
- June 26, 11:00 PM CST to June 27, 12:30 PM CST
- Where
- Page County, 1.54 mi NNW of Shambaugh to 1.22 mi N of Clarinda
- Cause
- Heavy Rain
- Property damage
- $6,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.670, -95.041
Rainfall of 1 to 3 inches in less than a 12 hour time period brought lowland flooding along the Nodaway River in southwest Iowa. The river near Clarinda crested around 22 feet in the morning of 6/27, flood stage is 19 feet. The river flooded a few county roads and adjacent farm land.
Flood, Fremont
- When
- June 27, 4:30 AM CST to June 28, 12:00 PM CST
- Where
- Fremont County, 2.85 mi E of Payne to 2.58 mi W of Riverton
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Official NWS Observations
- Coordinates
- 40.677, -95.696
Rainfall of 1 to 3 inches in less than a 12 hour time period brought lowland flooding along the Nishnabotna River in southwest Iowa. The river near Hamburg crested a little over its 23 foot flood stage during the afternoon of 6/27. The river flooded mainly farm land along the river but significant flooding from the Missouri River was ongoing in the area already.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Iowa, June 26 to 27, 2011$3.7 million · EF1 · 77 events
- Hail and Damaging Winds in Georgia, June 26, 2011$633,000 · 1.25 in hail · 36 events
- Flash Flood and Hail in Illinois, June 26 to 27, 2011$785,000 · 1 in hail · 17 events
- Hail and Damaging Winds in Alabama, June 26, 2011$168,000 · 61 kt wind · 41 events
- Flash Flooding and Hail in Illinois, June 26 to 27, 2011$380,000 · 1.75 in hail · 23 events
- Tornado and Flood in Missouri, June 26 to 27, 2011$43,000 · EF0 · 62 events
- Wildfire in New Mexico, June 26 to 30, 2011$700,000 · 1 event
- Flash Flood and Flood in Iowa, June 26 to 27, 2011$335,000 · 1 in hail · 15 events
- Tornado and Damaging Winds in Indiana, June 26, 2011$142,000 · EF1 · 4 events
- Tornadoes and Flash Flooding in Missouri, June 26 to 27, 2011EF1 · 47 events
- Damaging Winds in Georgia, June 26 to 30, 2011$122,000 · 60 kt wind · 10 events
- Flash Flooding and Damaging Winds in Iowa, June 26, 2011$60,000 · 65 kt wind · 22 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 305609, 305612, 352105, 305620, 305621, 305624, 305627, 305642, 305630, 305639, 305632, 314650, 305635, 303976, 303986.